SUDAFED SINUS & COLD OTC
Generic Name and Formulations:
Acetaminophen 325mg, pseudoephedrine HCl 30mg; per liquid cap; contains sodium 16mg/cap.
McNeil Consumer Healthcare
Indications for SUDAFED SINUS & COLD:
Nasal congestion, headache, sore throat, minor aches and pains.
2 caps every 4–6 hours as needed; max 8 caps/24hrs.
Within 14 days of MAOIs. Concomitant acetaminophen products.
Cardiovascular disease. Hypertension. Liver disease. Thyroid disease. Diabetes. GI or GU obstruction.
Analgesic + sympathomimetic.
See Contraindications. Increased risk of liver damage with ≥3 alcoholic drinks/day. Hypertensive crisis with MAOIs. β-blockers may increase the pressor effects of sympathomimetics. Antihypertensives antagonized.
Nervousness, dizziness, insomnia.
Clinical Pain Advisor Articles
- Virtual Reality May Effectively Reduce Sensory, Affective, and Cognitive Pain During Labor
- Suprazygomatic Sphenopalatine Ganglion Block May Quickly Relieve Status Migrainosus Pain
- Reducing Mortality After Overdose: Is Treatment for Opioid Use Disorder Effective?
- A Physician's Guide to Incorporating Patient Spirituality in Practice
- Low Literacy Self-Management Program for Chronic Pain May Be Effective
- Neuropathic Pain Medications
- Higher Buprenorphine Dose May Not Increase Severity of Neonatal Abstinence Syndrome
- Terms Used for Addiction May Be Associated With Explicit, Implicit Bias
- Ketamine Infusions May Be Effective for Refractory Headache
- Physical, Psychosocial Activity May Be Protective Against Development of Chronic Pain in Older Adults
- FDA Approves Minimally-Invasive, Non-Drug Therapy for Pain Management
- Chronic Migraine and Medication Overuse Headache Linked to Stress
- Set of Personality Traits May Predict Prescription Drug Use, Misuse in Young Adults
- The Opioid Crisis: District by District
- Opioid Administration, Prescribing in the ED on the Decline in Recent Years